# SDR N6WA20131223001

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,025 hours, 20,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ON RT SIDE IS BROKEN.  DEFERRED RT FWD EMERGENCY EXIT LIGHT LENS IAW CRJ700 CDL 33-50.
